# SDR USAA2011080300002

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,157 hours, 18,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION IN 4 AREAS ON UPPER SURFACE OF FLOORBEAM BETWEEN FR20 TO FR23, Y254.  REPLACED FLOORBEAM BETWEEN FR20 TO FR23, Y254 IAW A319 SRM 51-72 & AIRBUS DRAWING D53110920.
